# SDR AWXA200301410

- Difficulty date: October 28, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 43,288 hours, 29,941 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 65C2630936
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-13 CHECK A 1.3125 INCH CRACK WAS FOUND ON NR 6 FLAP TRACK FAIRING INNER DOUBLER AT AFT END WBL 191 RT.  MAINTENANCE REMOVED CRACKED INNER DOUBLER AT WBL 191 RT; FABRICATED A NEW REPLACEMENT INNER DOUBLER; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 2 & 3.
